# SDR UPS06548444

- Difficulty date: October 4, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 19,281 hours, 12,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1340, S26L DIMENSIONS OF THE DENT, 1.3'L BY 1.0'W BY 0.030' D REMOVE TRANSITIONAL PANEL LT STA 1310-1410 IAW SRM 51-40-02 TRIM OUT DENT AREA IAW EA 75 7-5362-27-A1561 STEP 1 PREM.  TRIM OUT SIZE: 1.3' L BY 1.3' W ACCOMPLISHED FINAL E.A. 757-5362-27-A1561 AND OPS E.O. NR B757-5310-25465-A WITH NO DE DEVIATIONS.
